i am kind of relieved to read that i'm not losing my mind, and these things happened to other people. i had little anxiety attacks but was albe to control them some what, without medication. i got the iud removed in sept. and put on the pill which i have never been on. i didnt think it would be too much of a problem excepet i statred noticing i statred losing my patience more easliy, and every few days i would get a quick little pain in my right arm, which i told my dr. about but i guess wasnt to concerned with. then this last month stress started building more with work and home, started the inactive pill then i completely lost it. crying feeling that i might have something wrong with my heart, and something bad was goin gto happen to me. every tinge i felt, or headache or feet/hands falling asleep was a heart attack or stroke waiting to happen. then 4 days ago started the active pills again, thought all these thoughts would go away but the panic and worring is still here. went to the dr. and she listened to my heart said it sounds great and that its my anxiety. i thought i had it under control. she prescribed xanex which i dont want cause i dont want to get dependent on them. i think its my levora birth control pills but i dont know. i even made an appt. for a consult about having my tubes tied. just cause i dont want to take any hormones. i want to be normal again and be happy but now i'm just crying and worrying and scared and feeling aches and pains. and trying to figure out if it is anxiety or not.
Hi, I'm a nutritionist. I also used to suffer from anxiety until I went on meds. My advice to you is to get off the birth control pills NOW. They are terrible for your body and they may very well be effecting your mind. Until you decide what to do about NOT getting pregnant learn NFP which is "Natural Family Planning." (Google this) You'll learn how to tell what days your fertile, then you just refrain from having sex on those days, and what days your not, so you can have sex. No pills. It works best for married couples of course because then you don't need to worry about using rubbers either. If your anxiety problems don't get better once you've been off of the pill for about 2 months, consider going to a dr and getting on an antidepressant. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.